New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex

M. Alomari, Maslina Darus, S. S. Dragomir

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.

Original languageEnglish
Pages (from-to)353-359
Number of pages7
JournalTamkang Journal of Mathematics
Volume41
Issue number4
Publication statusPublished - Dec 2010

Fingerprint

Quasiconvex
Second derivative
Hermite
Absolute value
Derivatives

Keywords

  • Hermite-Hadamard's inequality
  • Means
  • Quasi-convex function

ASJC Scopus subject areas

  • Metals and Alloys
  • Materials Science(all)

Cite this

New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. / Alomari, M.; Darus, Maslina; Dragomir, S. S.

In: Tamkang Journal of Mathematics, Vol. 41, No. 4, 12.2010, p. 353-359.

Research output: Contribution to journalArticle

@article{ac3861fe0cd64feab334ca96893197ea,
title = "New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex",
abstract = "In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.",
keywords = "Hermite-Hadamard's inequality, Means, Quasi-convex function",
author = "M. Alomari and Maslina Darus and Dragomir, {S. S.}",
year = "2010",
month = "12",
language = "English",
volume = "41",
pages = "353--359",
journal = "Tamkang Journal of Mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "4",

}

TY - JOUR

T1 - New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex

AU - Alomari, M.

AU - Darus, Maslina

AU - Dragomir, S. S.

PY - 2010/12

Y1 - 2010/12

N2 - In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.

AB - In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.

KW - Hermite-Hadamard's inequality

KW - Means

KW - Quasi-convex function

UR - http://www.scopus.com/inward/record.url?scp=79955897589&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955897589&partnerID=8YFLogxK

M3 - Article

VL - 41

SP - 353

EP - 359

JO - Tamkang Journal of Mathematics

JF - Tamkang Journal of Mathematics

SN - 0049-2930

IS - 4

ER -